# SDR CALA0400054

- Difficulty date: January 23, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 56,836 hours, 25,920 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: C-2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AROUND LIGHTENING HOLE IN C-2 DOOR INNER SKIN ABOVE AND FORWARD OF DOOR HANDLE.  REPAIRED SKIN IAW ECRA 5232-01039.
